# SDR SWIA200110220

- Difficulty date: October 2, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,142 hours, 30,360 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WE GOT THE FLAP AND ADVANCED SWS ON MAP AND CONTROL FAULT.  ASYMMETRY AND DISAGREEMENT ON OVERHEAD FLAP PANEL AND FLAP DEG. INDICATOR WENT TO 0 DEGREES.  ABORTED TAKEOFF.  POWERED DOWN 5 MINUTES AND IT REPLICATED SAME PROBLEM AFTER POWER UP. RE-RACKED FLAP CONTROL BOX.  SYSTEM FUNCTIONS NORMALLY.  ALL WORK PERFORMED IAW EMB AMM 27-50-06.
